Skip to Content

Has anyone on Losartan experienced swelling of tongue and very dry mouth>?

Responses (1)

Anonymous 15 Jun 2011

Hello,

You are experiencing a severe allergic reaction: swelling of the tongue, you must seek medical attention ASAP:

Losartan Side Effects

Brand Names: Cozaar

Please note - some side effects for Losartan may not be reported. Always consult your doctor or healthcare specialist for medical advice. You may also report side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

Side Effects of Losartan - for the Consumer

Losartan

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Losartan:

Diarrhea; dizziness; tiredness.

Seek medical attention right away if any of these SEVERE side effects occur when using Losartan:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; hoarseness); change in the amount of urine produced; chest pain; dark urine; difficulty swallowing; fast, slow, or irregular heartbeat; muscle pain or cramps; severe or persistent stomach pain (with or without nausea or vomiting); symptoms of low blood pressure (eg, fainting, severe dizziness, lightheadedness); unusual bruising or bleeding; vision changes; yellowing of the eyes or skin.

This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.

https://www.drugs.com/sfx/losartan-side-effects.html

Take care.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions